# SDR EE4Y201706223806

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N859AU
- Make and model: Boeing 737-400
- Aircraft serial: 25859
- Aircraft time: 52,641 hours, 33,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: 787-855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DAMAGED.  REPAIRED IAW  EO 4565-1, REV A.
